Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 37848, 23 pages
http://dx.doi.org/10.1155/2007/37848
Research Article

Comparison of Inventory Systems with Service, Positive Lead-Time, Loss, and Retrial of Customers

1Department of Mathematics, Cochin University of Science and Technology, Kochi, Kerala 682-022, India
2Department of Mathematics, Saint Peter's College, Mahatma Gandhi University, Kolenchery, Kerala 682-311, India

Received 22 November 2006; Accepted 21 June 2007

Copyright © 2007 A. Krishnamoorthy and K. P. Jose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Berman, E. H. Kaplan, and D. G. Shevishak, “Deterministic approximations for inventory management at service facilities,” IIE Transaction, vol. 25, no. 5, pp. 98–104, 1993. View at Publisher · View at Google Scholar
  2. O. Berman and E. Kim, “Stochastic models for inventory management at service facilities,” Communications in Statistics: Stochastic Models, vol. 15, no. 4, pp. 695–718, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Berman and K. P. Sapna, “Inventory management at service facilities for systems with arbitrarily distributed service times,” Communications in Statistics: Stochastic Models, vol. 16, no. 3-4, pp. 343–360, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Arivarignan, C. Elango, and N. Arumugam, “A continuous review perishable inventory control systems at service facilities,” in Advances in Stochastic Modeling, J. R. Artalejo and A. Krishnamoorthy, Eds., pp. 29–40, Notable Publications, New Jersey, USA, 2002. View at Google Scholar
  5. T. Yang and J. G. C. Templeton, “A survey of retrial queues,” Queueing Systems, vol. 2, no. 3, pp. 201–233, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. I. Falin, “A survey of retrial queues,” Queueing Systems, vol. 7, no. 2, pp. 127–167, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. I. Falin and J. G. C. Templeton, Retrial Queues, Chapman & Hall, London, UK, 1997. View at Zentralblatt MATH
  8. A. Krishnamoorthy and P. V. Ushakumari, “Reliability of a k-out-of-n system with repair and retrial of failed units,” Top, vol. 7, no. 2, pp. 293–304, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. R. Artalejo, A. Krishnamoorthy, and M. J. Lopez-Herrero, “Numerical analysis of (s,S) inventory systems with repeated attempts,” Annals of Operations Research, vol. 141, no. 1, pp. 67–83, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. V. Ushakumari, “On (s,S) inventory system with random lead time and repeated demands,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 81508, p. 22, 2006. View at Publisher · View at Google Scholar
  11. A. Krishnamoorthy and M. E. Islam, “(s,S) inventory system with postponed demands,” Stochastic Analysis and Applications, vol. 22, no. 3, pp. 827–842, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Krishnamoorthy and K. P. Jose, “An (s,S) inventory system with positive lead-time, loss and retrial of customers ,” Stochastic Modelling and Applications, vol. 8, no. 2, pp. 56–71, 2005. View at Google Scholar
  13. G. Latouche and V. Ramaswami, Introduction to Matrix Analytic Methods in Stochastic Modeling, ASA-SIAM Series on Statistics and Applied Probability, SIAM, Philadelphia, Pa, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  14. R. L. Tweedie, “Sufficient conditions for regularity, recurrence and ergodicity of Markov processes,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 78, pp. 125–136, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. F. Neuts and B. M. Rao, “Numerical investigation of a multisever retrial model,” Queueing Systems, vol. 7, no. 2, pp. 169–189, 1990. View at Publisher · View at Google Scholar
  16. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models. An Algorithmic Approach, vol. 2 of Johns Hopkins Series in the Mathematical Sciences, Johns Hopkins University Press, Baltimore, Md, USA, 1981. View at Zentralblatt MATH · View at MathSciNet